Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 37, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 25, 2023, 1:56 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2023, 1:56 PM EDT (17:56 UTC)
- Expired
- May 25, 2023, 2:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:00 PM EDT | HAIL 0.88 | 1 Wnw Cooper City, FL | REPORT RECEIVED VIA SOCIAL MEDIA OF NICKEL SIZE HAIL IN COOPER CITY NEAR GRIFFIN AND HIATUS ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WUUS52 KMFL 251756
SVRMFL
FLC011-086-251830-
/O.NEW.KMFL.SV.W.0037.230525T1756Z-230525T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
156 PM EDT Thu May 25 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
Broward County in southeastern Florida...
* Until 230 PM EDT.
* At 156 PM EDT, a severe thunderstorm was located over Royal Palm
Ranches, or over Davie, moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Coral
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2594 8025 2602 8038 2626 8026 2609 8012
2602 8016
TIME...MOT...LOC 1756Z 224DEG 5KT 2605 8027
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SB1 follow-up statement
888
WWUS52 KMFL 251821
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
221 PM EDT Thu May 25 2023
FLC011-086-251831-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-230525T1830Z/
Miami-Dade FL-Broward FL-
221 PM EDT Thu May 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
BROWARD COUNTIES WILL EXPIRE AT 230 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2594 8025 2602 8038 2626 8026 2609 8012
2602 8016
TIME...MOT...LOC 1821Z 224DEG 5KT 2607 8025
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:03 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 25, 12:03 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Miami FL 1203 PM EDT Thu May 25 2023 ...New AVIATION... .UPDATE... Issued at 836 AM EDT Thu May 25 2023 ...Strong to Severe Storms Possible This Afternoon/Evening with Locally Heavy Rainfall.. Another active weather day across interior and east coast areas of South Florida. Similar to yesterday, scattered to numerous showers and thunderstorms are expected to develop from late morning into the afternoon, before tapering off this evening. While conditions for severe thunderstorms are not as favorable as yesterday, there is still potential with the upper level trough overhead. The 12Z MFL sounding this morning showed sufficient shear (20kts) and instability (forecast >2000 MLCAPE), as well as cool mid level temps (-10.5C at 500mb, 13.4kft FZL). Storm motions will again be slow, especially along the east coast metro, so the primary threat with any storms today will be heavy rainfall leading to localized flooding. Additionally, the strongest storms may be capable of producing damaging wind gusts and small hail. && .SHORT TERM... (Today through Friday) Issued at 344 AM EDT Thu May 25 2023 Active weather pattern continues across South Florida as an upper level cutoff low begins to develop across the Southeast today and a weak surface low sits across South Florida. The combination of this developing upper level feature will keep South Florida in a west to southwest regime through the period which will maintain a rather moist boundary layer. As a result, another active convective day is on tap for Thursday with scattered to numerous showers and thunderstorms, primarily during the afternoon and evening. Environmental conditions will be slightly less favorable for severe storms as temps aloft warm a degree or two, and wind profiles are a little weaker. However, any thunderstorms will be capable of producing gusty winds and heavy rainfall, with localized flooding possible. On Friday, the surface low will drift into the western Atlantic and will likely begin to intensify as it sits just downstream of the upper level feature. With continued Southwesterly flow, modeled PWATs are holding in the 1.6-1.8 inch range into Friday afternoon which will (once again) support an active afternoon and evening of showers and thunderstorms. Guidance was showing a significant cool-down of upper level temps (-11 to -13 C) for Friday earlier this week but this appears to have backed off, and the cooler temps will be displaced significantly to the north. This should limit the extent of strong thunderstorms, although a few still could become strong with small hail and gusty winds - especially around the Lake Okeechobee region. High temperatures will be in the upper 80s to lower 90s with overnight lows in the upper 60s for interior areas and low-mid 70s for coastal areas. && .LONG TERM... (Friday night through Wednesday) Issued at 344 AM EDT Thu May 25 2023 Heading into the weekend, the upper level cutoff low likely will linger across the Southeast and keep South Florida in a westerly-southwesterly regime through the weekend while the surface low deepens across the western Atlantic waters off the coast of Georgia. This will favor scattered afternoon sea breeze driven showers and thunderstorms across portions of the interior and eastern metro areas each day. Some guidance is showing a chance for mid-upper level dry air to reach the area on Saturday and Sunday and this could potentially limit coverage somewhat although it seems there will be enough lower-level moisture to support at least a few showers and thunderstorms each day, especially on Saturday. For the new work-week, the surface low will move into the southeast states with the upper level feature beginning to weaken and push eastward into the open Atlantic by late Monday. Much lower rain chances expected for Monday afternoon as some drier air finally moves in, although there will likely still be enough moisture to support a few sea - breeze driven thunderstorms in the afternoon and evening. Tuesday should be mainly dry across the area as a reinforcing shot of dry air filters in behind the departing upper level feature. Temperatures across the area will remain hot through the long term period. Highs will likely be reaching the lower 90s and heat indices in the upper 90s each day. The evenings will remain warm, with lows dropping to the low 70s along the East coast and mid 60s in the interior. && .AVIATION... (18Z TAFS) Issued at 1202 PM EDT Thu May 25 2023 Scattered to numerous showers and thunderstorms will bring periods of reduced vis and low cigs this afternoon and early evening, primarily to east coast terminals. SSW to SSE flow around 10 kt through the evening, with a more westerly component over APF with Gulf breezes. After 02Z, thunderstorm threat lowers, and winds become light and variable. Another round of scattered to numerous showers and thunderstorms expected on Friday afternoon and evening. && .MARINE... Issued at 344 AM EDT Thu May 25 2023 South to southwesterly flow will prevail across Atlantic waters today with northwesterly flow across Gulf waters. Low seas will dominate outside of the Gulf Stream, with 2-3 feet within the current. Showers and storms expected each day this week, which may result in locally hazardous seas and winds. && .BEACHES... Issued at 344 AM EDT Thu May 25 2023 Onshore flow will result in a moderate rip current risk for the Atlantic beaches today. Rip current risk will become high the next couple of days across Palm Beach County beaches due to an increasing NE swell, with moderate rip risks along the other Atlantic beaches. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 87 72 86 / 60 80 70 50 West Kendall 70 89 69 89 / 60 80 60 50 Opa-Locka 72 87 71 87 / 60 90 60 50 Homestead 71 87 70 87 / 60 80 70 50 Fort Lauderdale 73 86 71 85 / 70 90 70 50 N Ft Lauderdale 73 87 71 85 / 60 90 70 50 Pembroke Pines 72 87 71 87 / 60 90 60 50 West Palm Beach 71 86 69 85 / 70 90 60 50 Boca Raton 72 87 70 86 / 70 80 70 50 Naples 73 87 70 87 / 60 80 60 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...99 LONG TERM....99 AVIATION...Culver
Hazardous weather outlook, May 25, 9:24 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 924 AM EDT Thu May 25 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 924 AM EDT Thu May 25 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. ...Strong to Severe Thunderstorms This Afternoon & Evening... ...Moderate Risk of Rip Currents for All Atlantic Beaches... .DAY ONE...Today and tonight. Thunderstorms: Numerous strong to severe thunderstorms are likely this afternoon and evening across interior and eastern portions of the area. The main hazards will be locally heavy rainfall, gusty winds, small hail, and lightning. Flooding: Heavy rainfall within showers and thunderstorms could lead to localized flooding in the low lying and poor drainage areas today. Rip Currents: There is a moderate risk of rip currents for the Atlantic beaches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. An elevated risk of rip currents is likely to continue for the rest of this week, mainly along the Palm Beaches. The risk of rip currents will increase across all east coast beaches heading into the upcoming holiday weekend. Showers and storms will remain fairly widespread through the end of the week. Periods of heavy rain will be possible and could lead to localized flooding concerns especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 25, 1:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
123 PM EDT Thu May 25 2023
FLZ071>074-172-173-251800-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
123 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 200 PM EDT...
At 123 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Opa-Locka, or over Miami Gardens, moving
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar,
Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac,
Margate, Lauderdale-By-The-Sea, Hallandale, Miami Gardens,
Lauderhill, North Miami, Coconut Creek and North Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2616 8003 2602 8003 2582 8021 2588 8034
2614 8035 2627 8030
TIME...MOT...LOC 1723Z 210DEG 19KT 2591 8024
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, May 25, 1:31 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Thu May 25 2023
FLZ073-074-173-251800-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
131 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 200 PM EDT...
At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Crossings, or near Kendall, moving
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, South Miami, Virginia Key,
Kendall, The Redland, Doral, Hialeah Gardens, Pinecrest, Miami
Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar
Heights, Palmetto Bay, University Of Miami and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2554 8040 2560 8052 2591 8040 2576 8013
TIME...MOT...LOC 1731Z 213DEG 9KT 2565 8041
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SBLocal storm report, May 25, 1:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM FUNNEL CLOUD 3 NW GOULDS 25.59N 80.43W
05/25/2023 MIAMI-DADE FL TRAINED SPOTTER
REPORTS FROM TRAINED SPOTTERS, SOCIAL MEDIA,
AND THE WEATHER OBSERVER AT MIAMI EXECUTIVE
AIRPORT OF A FUNNEL CLOUD IN THE REDLAND
WEST OF SOUTH MIAMI HEIGHTS. THE FUNNEL WAS
CLOSE TO THE GROUND BASED ON PICTURES AND
VIDEO.
&&
MOLLEDASpecial weather statement, May 25, 1:51 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
151 PM EDT Thu May 25 2023
FLZ071-072-074-172-173-251815-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-
Coastal Miami Dade County FL-
151 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and Broward Counties through 215 PM EDT...
At 150 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Cooper
City, or near Davie, moving north at 15 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Tamarac, Margate,
Lauderdale-By-The-Sea, Hallandale, Miami Gardens, Lauderhill, Weston,
North Miami, Coconut Creek, North Miami Beach and Oakland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2591 8015 2600 8040 2632 8031 2622 8004
TIME...MOT...LOC 1750Z 201DEG 13KT 2608 8026
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RAGSpecial weather statement, May 25, 1:53 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
153 PM EDT Thu May 25 2023
FLZ067-071-072-251830-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
153 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of north central
Broward and south central Palm Beach Counties through 230 PM EDT...
At 153 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Intersection I-75 And U.S. 27, or 11 miles northwest of Sunrise. This
storm was nearly stationary.
HAZARD...Funnel clouds, winds in excess of 40 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Coral Springs and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2616 8045 2624 8058 2641 8044 2630 8027
TIME...MOT...LOC 1753Z 229DEG 4KT 2623 8046
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SBLocal storm report, May 25, 1:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND GST NORTH PERRY AIRPOR 26.00N 80.23W
05/25/2023 M49 MPH BROWARD FL ASOS
A WIND GUST OF 49 MPH FROM THE ESE WAS
MEASURED AT THE NWS ASOS STATION KHWO AT
NORTH PERRY AIRPORT.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 25, 12:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| May 25, 12:58 PM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| May 25, 1:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 1:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 25, 1:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| May 25, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 25, 1:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 25, 1:53 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 2:02 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| May 25, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| May 25, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| May 25, 2:12 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 25, 2:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| May 25, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| May 25, 3:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| May 25, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| May 25, 3:37 PM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| May 25, 3:48 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| May 25, 3:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| May 25, 4:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 25, 4:02 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| May 25, 4:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| May 25, 4:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 25, 4:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 25, 4:19 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 47 min |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| May 25, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 25, 5:15 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| May 25, 7:08 PM EDT | Special Weather Statement | MFL | Collier | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.